Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Largest Degrees of Irreducible Characters of the Symmetric Group

John McKay
Mathematics of Computation
Vol. 30, No. 135 (Jul., 1976), pp. 624-631
DOI: 10.2307/2005331
Stable URL: http://www.jstor.org/stable/2005331
Page Count: 8
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Largest Degrees of Irreducible Characters of the Symmetric Group
Preview not available

Abstract

The largest irreducible degrees and the partitions associated with them are tabulated for the symmetric group $\Sigma_n$ for $n$ up to 75. Analytic upper and lower bounds are derived for the largest degree.

Page Thumbnails

  • Thumbnail: Page 
624
    624
  • Thumbnail: Page 
625
    625
  • Thumbnail: Page 
626
    626
  • Thumbnail: Page 
627
    627
  • Thumbnail: Page 
628
    628
  • Thumbnail: Page 
629
    629
  • Thumbnail: Page 
630
    630
  • Thumbnail: Page 
631
    631